MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 39" (99 CM) APPX 5.3 ML, EXT SET W/3-WAY STOPCOCK, REMV 4-WAY STOPCOCK, CLAMP, R; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 39" (99 CM) APPX 5.3 ML, EXT SET W/3-WAY STOPCOCK, REMV 4-WAY STOPCOCK, CLAMP, R; STOPCOCK, I.V. SET
Catalog Number B4177
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of backflow of fluid/bleedback on item b4177 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The dhr lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.
 
Event or Problem Description
A medsun mandatory medwatch report with uf/importer report# (b)(4) email was received regarding a39" (99 cm) appx 5.3 ml, ext set w/3-way stopcock, remv 4-way stopcock, clamp, rotating luer, 1 ext.It was reported that they placed an iv and attempted to connect to extension tubing.Blood and unspecified iv fluids started back flowing out of the connections.Everything was connected properly but continued to spray out.New tubing was attached.The fluids and blood did get on the nurse's skin and shirt as well as the stretcher and patient.There was patient involvement and no patient harm and no delay in therapy.The complaint record indicates that reported issue occurred on an unspecified date in august 2025.

Brand Name
39" (99 CM) APPX 5.3 ML, EXT SET W/3-WAY STOPCOCK, REMV 4-WAY STOPCOCK, CLAMP, R
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23385334
Report Number9617594-2025-02047
Device Sequence Number8718350
Product Code FMG
UDI-Device Identifier00887709071643
UDI-Public(01)00887709071643(17)300301(10)14331820
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB4177
Device Lot Number14331820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV FLUIDS, MFR UNK; UNSPECIFIED IV LINE, MFR UNK
Patient SexUnknown